# SDR SWIA200110454

- Difficulty date: December 13, 2001
- Submitted: December 24, 2001
- Operation: Air carrier
- Aircraft: N213SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120277
- Aircraft time: 23,910 hours, 31,627 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3431001001
- Part serial: 0130
- Condition: Failed
- Location: T/E Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

FLAP DISAGREEMENT UPON SELECTION OF FLAPS TO 45 DEGREES.  REMOVED AND REPLACED LEFT NACELLE FLAP ACTUATOR IAW EMB MM 27-50-00.  OPS CHECK, LEAK CHECK GOOD.
